# SDR AC2A092332

- Difficulty date: November 20, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,333 hours
- Engine: Allsn 250C40B
- Engine time: 1,738 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 230063301101
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST STACK IS CRACKED. REPLACED EXHAUST STACK
